im on liquied carafate and I have a ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nal
Regular Member


Date Joined Jan 2006
Total Posts : 410
   Posted 2/23/2006 3:44 PM (GMT -7)   
I started the liquid carafate last night.  It is minimally helping my stomach, but not a great deal.  However, my throat feels just a little raw from taking it.  Anyone else experience that?  I so hope that this medication will help!  Im awaiting my dr to call me back and see if I can get in to see a new GI dr. 
 
Nancy

mlp
Regular Member


Date Joined Sep 2005
Total Posts : 65
   Posted Today 5:20 PM (GMT -7)   
I took the liquid carafate for awhile. It helped my throat. My major symptom was pain in the esophagus/throat. The carafate helped it feel better. I still take it on occassion when the pain picks up.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 25, 2018 6:56 PM (GMT -7)
There are a total of 2,933,336 posts in 321,843 threads.
View Active Threads


Who's Online
This forum has 160504 registered members. Please welcome our newest member, wlm18.
442 Guest(s), 14 Registered Member(s) are currently online.  Details
Mak37, PeterDisAbelard., Rikky1, CuriousCharles, Dogdays, Skypilot56, Mark FW, FamilyGuy, dontscopeme, Woodduck12, Tashin, Kswon, BOB 46, iPoop